City Research Online

Items where Schools and Departments is "Actuarial Science & Insurance" and Year is 2007

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Authors | Publication Type | No Grouping
Jump to: A | B | D | K | T
Number of items: 6.

A

Asimit, A.V. and Jones, B. (2007). Extreme behavior of bivariate elliptical distributions. Insurance: Mathematics and Economics, 41(1), pp. 53-61. doi: 10.1016/j.insmatheco.2006.09.002

Asimit, A.V. and Jones, B. (2007). Extreme behavior of multivariate phase-type distributions. Insurance: Mathematics and Economics, 41(2), pp. 223-233. doi: 10.1016/j.insmatheco.2006.10.016

B

Basse, T., Friedrich, M., Krampen, B. and Krummaker, S. ORCID: 0000-0003-2471-8175 (2007). Strategisches Asset-Liability Management in der Versicherungswirtschaft — Ein Ansatz zur integrierten Bilanzstrukturoptimierung. Zeitschrift für die gesamte Versicherungswissenschaft, 96(4), pp. 617-648. doi: 10.1007/BF03353552

D

Dimitrova, D. S. (2007). Dependent risk modelling in (re)insurance and ruin. (Unpublished Doctoral thesis, City University London)

K

Khalaf-Allah, M.A.E. (2007). Stochastic analysis of longevity and investment risk in the context of life annuities. (Unpublished Doctoral thesis, City University London)

T

Tsanakas, A. (2007). Risk measures and economic capital for (re)insurers. In: Everitt, B. and Melnick, E. (Eds.), Encyclopedia of Quantitative Risk Analysis and Assessment. . Wiley. ISBN 978-0-470-03549-8

This list was generated on Thu Sep 19 04:25:51 2019 UTC.